A New Spatial Slice Theorem for Microwave Imaging

Publisher
Wiley-Blackwell
Issue Date
1990-10
Language
ENG
Citation

MICROWAVE AND OPTICAL TECHNOLOGY LETTERS, v.3, no.10, pp.362 - 365

ISSN
0895-2477
DOI
10.1002/mop.4650031011
URI
http://hdl.handle.net/10203/65629
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 119
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0